RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2013, Volume 68, Issue 3(411), Pages 191–192 (Mi umn9531)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Almost complex circle actions with few fixed points

A. A. Kustarev

Moscow State University

DOI: https://doi.org/10.4213/rm9531

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2013, 68:3, 574–576

Bibliographic databases:

Document Type: Article
MSC: 57S25
Presented: V. M. Buchstaber
Accepted: 05.04.2013

Citation: A. A. Kustarev, “Almost complex circle actions with few fixed points”, Uspekhi Mat. Nauk, 68:3(411) (2013), 191–192; Russian Math. Surveys, 68:3 (2013), 574–576

Citation in format AMSBIB
\Bibitem{Kus13}
\by A.~A.~Kustarev
\paper Almost complex circle actions with few fixed points
\jour Uspekhi Mat. Nauk
\yr 2013
\vol 68
\issue 3(411)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn9531}
\crossref{https://doi.org/10.4213/rm9531}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3113861}
\zmath{https://zbmath.org/?q=an:06216136}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68..574K}
\elib{http://elibrary.ru/item.asp?id=20423504}
\transl
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 3
\pages 574--576
\crossref{https://doi.org/10.1070/RM2013v068n03ABEH004843}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000324160700007}
\elib{http://elibrary.ru/item.asp?id=20454981}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84883868510}


Linking options:
  • http://mi.mathnet.ru/eng/umn9531
  • https://doi.org/10.4213/rm9531
  • http://mi.mathnet.ru/eng/umn/v68/i3/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ping Li, “Circle action with prescribed number of fixed points”, Acta Math. Sin. (Engl. Ser.), 31:6 (2015), 1035–1042  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:173
    Full text:27
    References:22
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019